MAUDE Adverse Event Report: ATRICURE, INC. LARIAT RS SUTURE DELIVERY DEVICE

ATRICURE, INC. LARIAT RS SUTURE DELIVERY DEVICE
Model Number 30-06
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 09/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) - the lariat device was returned for investigation.The device was visually and functionally tested.The device did not exhibit any anomaly that was deemed as related to the reported event.
 
Event or Problem Description
On (b)(6) 2022 a patient underwent a lariat procedure.Patient sustained a perforation at the base of the left atrial appendage causing a pericardial effusion that required conversion to sternotomy to repair.This is a procedural complication and there was no confirmed device malfunction related to this complication.

Brand Name
LARIAT RS SUTURE DELIVERY DEVICE
Common Device Name
LARIAT RS SUTURE DELIVERY DEVICE
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key15549931
Report Number3011706110-2022-00036
Device Sequence Number2780578
Product Code HCF
UDI-Device Identifier30840143903742
UDI-Public(01)30840143903742(17)230601(10)P1323V
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K153096
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2023
Device Model Number30-06
Device Catalogue NumberFG-0028-02
Device Lot NumberP1323V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Initial Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexMale